Volume 21, Number 2, April-June 2015
|Page(s)||324 - 347|
|Published online||17 October 2014|
Acoustic wave guides as infinite-dimensional dynamical systems
1 Aalto University, Dept. Mathematics
and Systems Analysis, P.O. Box
2 Department of Mathematics and Statistics, P.O. Box 35 (MaD), 40014 University of Jyväskylä, Finland.
Revised: 28 February 2014
We prove the unique solvability, passivity/conservativity and some regularity results of two mathematical models for acoustic wave propagation in curved, variable diameter tubular structures of finite length. The first of the models is the generalised Webster’s model that includes dissipation and curvature of the 1D waveguide. The second model is the scattering passive, boundary controlled wave equation on 3D waveguides. The two models are treated in an unified fashion so that the results on the wave equation reduce to the corresponding results of approximating Webster’s model at the limit of vanishing waveguide intersection.
Mathematics Subject Classification: 35L05 / (35L20, 93C20, 47N70)
Key words: Wave propagation / tubular domain / wave equation / Webster’s horn model / passivity / regularity
© EDP Sciences, SMAI 2014
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.